Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

General solution of the reduced Maxwell-Block system

  • 21 Accesses


A scheme of constructing the general solution of the reduced Maxwell-Block system is provided on the basis of the formalism of the Riemann matrix problem.

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    R. K. Bullongh, P. M. Tack, P. W. Kitchenide, and R. Saunders, Phys. Scr.,20, 364–371.

  2. 2.

    L. A. Takhtadzhyan and L. D. Faddeev, Hamiltonian Approach to Soliton Theory [in Russian], Moscow (1986).

  3. 3.

    I. Ts. Gokhberg and M. G. Krein, Usp. Mat. Nauk,13, 3–72 (1957).

  4. 4.

    I. R. Gabitov, V. E. Zakharov, and A. V. Mikhailov, Teor. Mat. Fiz.,1, 63–67 (1985).

Download references

Additional information

Translated from Zapiski Nauchnykh Seminarov Leningradskogo Otdeleniya Matematicheskogo Instituta im. V. A. Steklova AN SSSR, Vol. 169, pp. 141–150, 1988.

In conclusion, the author is grateful to A. R. Its, V. B. Matveev, and M. S. Scully for their interest in this study and for useful discussions.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Rybin, A.V. General solution of the reduced Maxwell-Block system. J Math Sci 54, 951–957 (1991). https://doi.org/10.1007/BF01101126

Download citation


  • General Solution
  • Matrix Problem
  • Riemann Matrix
  • Riemann Matrix Problem